# SDR AU961192

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- System (JASC): 2430 · DC Generating System
- Part: Connector
- Part number: BSK122H30PE
- Condition: Broken
- Location: Dc Generating Sy
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE PYLON ELECTRICAL CONNECTOR D1014P HAD BROKEN WIRE TO PIN 12
